advertisement
Question
Posted by: Marlene | 2010/09/15

Colon prolabs

My son was in a car accident at age 19 - shortly after the accident he started having severe neck and lower back pain and took over the counter pain medications - cataflan, ibrufen, mypaid, mybullin exct. He started noticing blood after going to the toilet and I assume it was a pile. After a while it started getting worst and in November of that year after I had a look at the blood he was complaining about I realised that this must be something bigger. He was scared and shy and eventually went to see our GP who sent him to another doctor. A Colon rectopecsy was done on him at the age of 20. All as long I am certain that the accident and the colon operation was linked because in 2009 the same operation was done on him again he had a prolabs. During this 5 years between his first operation and second one he was still taking strong pain medication for his back - could the medication be the culprit? He was a healthy, sporty guy before the accident - but bottom line he needs medication for pain constantly though he is more cautious now. The first operaton was a very low cut the second operation the cut stopped just 2cm under his naval. He is 26 years old now and is suffering from impotence which I am also certain is related to the operaton?

Waiting for your answer!

Marlene

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Marlene
No the Pain medication would not cause prolapse of the rectum unless it made him very constipated. He seems to be using more anti-inflammatory medications which may cause peptic ulcers or gastritis. He may have had nerve damage to his back leading to the impotence. Has he seen an orthopedic specialist lately for the backache?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/09/15

Hallo Marlene
No the Pain medication would not cause prolapse of the rectum unless it made him very constipated. He seems to be using more anti-inflammatory medications which may cause peptic ulcers or gastritis. He may have had nerve damage to his back leading to the impotence. Has he seen an orthopedic specialist lately for the backache?
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement